# SDR SWAA2024092038485

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 38,887 hours, 18,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP FWD SERVICE DOOR<[01] REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT LAMP AT FWD SERVICE DOOR PER AMM 33-51-03
